# SDR SWAA2024080923898

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 70,402 hours, 42,173 cycles
- System (JASC): 5240 · Service Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB THROUGH 7000FT ;LOUD CRACK FROM FWD R/H SIDE BEHIND COCKPIT. ON DECENT F/A REPORTED RUSHING AIR SOUND FROM FWD FWD SVC DOOR. A/C HELD PRESSURE. AFTER ARRIVAL FOUND FWD SVC DOOR HANDLE LOOSE<[01] REMOVED DOOR HANDLE TO FOM. IAW AMM 52-41-31;[02] FOUND 1.75? CRACK ON SCUFF PLATE AFT SIDE AND LEAKS AIR WHEN A/C IS PRESSURIZED.;[03] INSTALLED R1 DOOR HANDLE IAW AMM 52-41-31.;[04] REMOVED AND REPLACED SCUFF PLATE AT FWD SERVICE DOOR IAW AMM 53-11-01. PRESSURIZED AIRCRAFT PER AMM 21-31-00 NO SOUND OF AIR NOTED. RESECURED DOOR HANDLE PER AMM 52-41-31.
